RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 6, Pages 1482–1493 (Mi zvmmf5981)  

This article is cited in 1 scientific paper (total in 1 paper)

A strict solution of the problem of a circular waveguide with a step discontinuity

A. A. Kirilenko, V. P. Shestopalov, N. P. Yashina

Khar'kov

Full text: PDF file (1268 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:6, 135–145

Bibliographic databases:

UDC: 517.9:621.372.8
MSC: Primary 65Z05; Secondary 35J10, 65N22, 74R05, 74J20
Received: 05.07.1976

Citation: A. A. Kirilenko, V. P. Shestopalov, N. P. Yashina, “A strict solution of the problem of a circular waveguide with a step discontinuity”, Zh. Vychisl. Mat. Mat. Fiz., 17:6 (1977), 1482–1493; U.S.S.R. Comput. Math. Math. Phys., 17:6 (1977), 135–145

Citation in format AMSBIB
\Bibitem{KirSheYas77}
\by A.~A.~Kirilenko, V.~P.~Shestopalov, N.~P.~Yashina
\paper A strict solution of the problem of a circular waveguide with a step discontinuity
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 6
\pages 1482--1493
\mathnet{http://mi.mathnet.ru/zvmmf5981}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0455944}
\zmath{https://zbmath.org/?q=an:0387.65073}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 6
\pages 135--145
\crossref{https://doi.org/10.1016/0041-5553(77)90179-3}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf5981
  • http://mi.mathnet.ru/eng/zvmmf/v17/i6/p1482

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. K. Sirenko, V. P. Shestopalov, N. P. Yashina, “New methods in the dynamic linear theory of open waveguide resonators”, Comput. Math. Math. Phys., 37:7 (1997), 845–853  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:211
    Full text:134
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020